# SDR UPS202796

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 7 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND NR 7 SLAT TRAILING EDGE SKIN AT I/B SLAT HOOK IS DAMAGED FROM LOOSE FASTENERS.  INSTALLED REPAIR PER UPS ENGINEERING FILE NR B272-57-1339.
